# SDR 97ZZZX3167

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5423F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770018
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 646396
- Condition: Seal Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER OIL SEAL FAILED BETWEEN FLIGHTS.  ACFT PARKED, AND WAS RESTARTED 15 MINUTES AFTER SHUT DOWN.  LEFT ENGINE WAS BLOWING BLUE SMOKE AND OIL WAS RUNNING OUT OF COWL. TURBOCHARGER SEAL FAILURE OCCURRED DURING START ON THE GROUND.
